# SDR 2020FA0000338

- Difficulty date: July 16, 2020
- Submitted: July 18, 2020
- Operation: General aviation
- Aircraft: N9651M
- Make and model: Cessna 207A
- Aircraft serial: 20700715
- Aircraft time: 23,879 hours
- Engine: Cont IO520F
- Engine time: 383 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 105050C
- Part serial: HS110490
- Condition: Burned
- Location: Zone 400
- Part time: 979 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

LOW VOLTAGE LIGHT ILLUMINATED. 30 SECONDS LATER A STRONG ELECTRICAL BURNING SMELL CAME FROM BEHIND THE PANEL FOLLOWED BY A VERY SMALL AMOUNT OF SMOKE. RAN ELECTRICAL FIRE IN FLIGHT CHECKLIST AND LANDED 10 MINUTES LATER IN CHEFORNAK AND CALLED MX CONTROL TO REPORT ISSUE
